Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 328, Number 1
HTML articles powered by AMS MathViewer

Cohomology of metacyclic groups
Johannes Huebschmann PDF
Trans. Amer. Math. Soc. 328 (1991), 1-72
$L^ p$ bounds for spectral multipliers on nilpotent groups
Michael Christ PDF
Trans. Amer. Math. Soc. 328 (1991), 73-81
Pair-dense relation algebras
Roger D. Maddux PDF
Trans. Amer. Math. Soc. 328 (1991), 83-131
An infinite family in ${}_ 2\pi ^ \textrm {s}_ *$ at Adams filtration seven
Wên Hsiung Lin PDF
Trans. Amer. Math. Soc. 328 (1991), 133-149
Waldhausen’s classification theorem for finitely uniformizable $3$-orbifolds
Yoshihiro Takeuchi PDF
Trans. Amer. Math. Soc. 328 (1991), 151-200
The associated Askey-Wilson polynomials
Mourad E. H. Ismail and Mizan Rahman PDF
Trans. Amer. Math. Soc. 328 (1991), 201-237
Twisted calibrations
Timothy A. Murdoch PDF
Trans. Amer. Math. Soc. 328 (1991), 239-257
Grothendieck’s existence theorem in analytic geometry and related results
Siegmund Kosarew PDF
Trans. Amer. Math. Soc. 328 (1991), 259-306
On topological classification of function spaces $C_ p(X)$ of low Borel complexity
T. Dobrowolski, W. Marciszewski and J. Mogilski PDF
Trans. Amer. Math. Soc. 328 (1991), 307-324
A representation theorem for cyclic analytic two-isometries
Stefan Richter PDF
Trans. Amer. Math. Soc. 328 (1991), 325-349
Homogeneous distributions on the Heisenberg group and representations of $\textrm {SU}(2,1)$
R. C. Fabec PDF
Trans. Amer. Math. Soc. 328 (1991), 351-391
Sharp square-function inequalities for conditionally symmetric martingales
Gang Wang PDF
Trans. Amer. Math. Soc. 328 (1991), 393-419
Szegő’s theorem on a bidisc
Takahiko Nakazi PDF
Trans. Amer. Math. Soc. 328 (1991), 421-432
$2$-to-$1$ maps on hereditarily indecomposable continua
Jo Heath PDF
Trans. Amer. Math. Soc. 328 (1991), 433-444
Polarized surfaces of $\Delta$-genus $3$
Maria Lucia Fania and Elvira Laura Livorni PDF
Trans. Amer. Math. Soc. 328 (1991), 445-463